# SDR VNAA20250714012

- Difficulty date: June 4, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE BTW LBL 9.00 / RBL 9.00 AT FS 280.  CORROSION ON FLOOR PANEL SUPPORT ANGLE BTW LBL 9.00 / RBL 9.00 AT FS 280.00 WAS REMOVED PER CRJ/900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-21-43-101-001-A03.
